# SDR FDEA201501090102

- Difficulty date: January 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 24,857 hours, 13,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275349200
- Condition: Cracked
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 64, Y-1153 FLOORBEAM CRACKED.  CUT OUT THE CRACKED AREA AND TRIMED CUT OUT IAW SRM 53-10-15 FIG 211  MANUFACTURED THE REPAIR PROFILE IAW SRM 53-10-15 FIG 211  PERFORMED NDT INSPECTION AND NO CRACK FOUND.   INSTALLED THE REPAIR IAW SRM 51-40-21 & 53-10-15 FIG 211.  CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 125.
